# SDR REXA2016102802016

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 6,004 hours, 4,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC SECURE BAND FOR THE F/A JUMPSEAT IN GALLEY FLASHLIGHT WAS FOUND BROKEN.  R & R THE STRAP AND VERIFIED FLASHLIGHT IS FUNCTIONING PROPERLY IAW AMM 25-61-02. ACFT GOOD FOR SERVICE AT THIS TIME.
